# SDR ASAA2023091445173

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 35,188 hours, 11,142 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG. 2 ECONOMIC FAULT 77-20862 "THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE" SHOWS. GROUNDED - YES. ON DEFERRAL.
